# SDR ASAA2021062135409

- Difficulty date: June 21, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85407
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SEAL AT L2 DOOR HAS AREAS OF LIGHT CORROSION FS986.5 AND FS951. GROUNDED - YES. REMOVED AND REPLACED L2 MOP SILL IAW B737-900 SRM 51-40-02-0G-0 DUE TO 100% MAT LOSSW- 3 O- .080 R- 0 L-12 D- .080.
